Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generation of permutations by addition

Author: John R. Howell
Journal: Math. Comp. 16 (1962), 243-244
MSC: Primary 05.04
MathSciNet review: 0144828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society